# SDR DALA2020030501635

- Difficulty date: March 1, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 55,023 hours, 37,871 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Missing
- Location: Nr 2 Cowling
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG, UPPER COWL, INBOARD SIDE, HAS PLATE MISSING . MAINTENANCE ACCOMPLISHED SECTION I TIME LIMITED REPAIR PER ER/A 585840-14 REV ORIGINAL. COMPLIED WITH THE PERMANENT REPAIR PER ER/A 585840-14 REV O SEC II. THIS CLOSES THE MONITOR. AIRCRAFT IS OK FOR SERVICE. (LP #6935861)
